Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
spaZz488

Started The Regimen A Few Days Ago; Moisturizer Issues Anyone?

Recommended Posts

Ok, so I'm not really experiencing a lot of flakiness like a lot of people are, but after I wash moisturizer off and cleanse,my face definitely feels very dry. Anyway, my main issue is after I put moisturizer on, a couple minutes later my face feels like it is on fire. Jesus, it burns, ow, did anyone else get this? Does it go away eventually? Owwwww.

Share this post


Link to post
Share on other sites

once your skin adjusts to the regular bp use, which could take anywhere from 1-3 months just depends on the person, this will stop. if it is so bad that you cant stand it then try adding jojoba oil to your moisturizer. it can help moisturize and calm the skin (it may make you very shiny/oily looking though so only try a couple drops at first)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×